

Period of time: 2013年2期
Publisher: Oxford University Press
Founded in: 1948
Total resources: 4
ISSN: 1464-3855
Subject: O Mathematical Sciences and Chemical
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2
Menu


Steady-state mathematical models of linear friction welding
By Lacey A. A.,Voong C. in (2012)
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2 , Vol. 65, Iss. 2, 2012-05 , pp.

Existence of trapped modes along periodic structures in a two-layer fluid
By Cal F. S.,Dias G. S. A.,Videman J. H. in (2012)
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2 , Vol. 65, Iss. 2, 2012-05 , pp.
Axisymmetric travelling waves in annular couettepoiseuille flow
By Wong Andrew W. H.,Walton Andrew G. in (2012)
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2 , Vol. 65, Iss. 2, 2012-05 , pp.
Plane contact problem for a thin incompressible strip
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2 , Vol. 65, Iss. 2, 2012-05 , pp.
Quasi-particle aspects of murdoch surface acoustic waves
By Rousseau Martine,Maugin Grard A. in (2012)
Quarterly Journal of Mechanics and Applied Mathematics,volume 65,issue 2 , Vol. 65, Iss. 2, 2012-05 , pp.